Connect with others who understand.

sign up log in
Resources
About MyFibroTeam

Connect with others who understand.

sign up log in
Resources
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lyrica

Lyrica

I take 200mg of Lyrica daily. I'm not sure it is doing anything. I asked the DR>< and he told me that if I wasn't taking it my pain would be worse. I don't know if this is true or not. Can somebody tell me if this is true.

posted March 14, 2017
A MyFibroTeam Member

I can't take any more than 50mg of Lyrica a day as I suffer the most evil nightmares and that puts an end to any further sleep at night.
So what I do is take 2 Panadol Osteo 6 hourly and 50mg Lyrica and 2 mg Valium at bed time and get at least 6-7 hours of sleep, at long last.
Before I added the Valium to the mix I would wake up in terrible pain to the point of crying, unable to change positions in bed, I couldn't move my arms to pull the covers over me.
I live alone in a rural area with my cats and dogs for company because I can't stand the noise of suburbia, I.e. Cars racing around, people screaming at kids, people playing music too loud, you know, all that sort of stuff.
I also have Sicca syndrome, sjrogens syndrome, and a host of severe physical injuries sustained over many years, which add to my problems.
I have a great pain specialist who does nerve blocks in my neck, lower back and knees. I don't know where I'd be without him.
I used to be a highly motivated individual but since this fibre got a hold of me, I can't think anything through to the end, can't plan, am forgetful and my eyes get so blurry when I try to read for more than 10 mins, I actually have to finish this up here. My eyes will be blurry now for about 2 hours.
Can anyone else relate to this ? ☹️

posted March 15, 2017
A MyFibroTeam Member

@KimEdmundson- very good point about weaning off very slowly. Many people feel way worse when getting off those meds but not because they were working but because the withdrawal is so bad💕

posted March 15, 2017
A MyFibroTeam Member

I had the same experience and found out by coming off it slowly and seeing how the pain levels are. No one else can really tell you if they're working or not because each of us is different. some people find it helpful others don't.

I personally find it does reduce the pain but the breakthrough pain is such that I don't think it's worth it.

posted March 14, 2017
A MyFibroTeam Member

@A MyFibroTeam Member - i used to have real trouble with my vision while on Neurontin. I weaned off it a couple weeks ago and my vision has improved alot. Of course, finding my glasses helps too!!

posted March 16, 2017
A MyFibroTeam Member

It helped me but I didnt take it long bexmcause so many said that it caused Big weight gain. Last thing I need! So i weaned off, and take Extra strength Tyleno, tramadol, muscle relaxer ( 1/2 if thats all I need and 1/2 Xanax when needed. Pain is no different now from when I used Neurontin. Just less side affects. If youve been taking Lyrica ling though YOU HAVE TO WEAN DOWN VERY SLOWLY!!! The withdrawals are horrible!

posted March 15, 2017

Related content

View all
Lyrica Helpful Or Harmful?
A MyFibroTeam Member asked a question 💭
Has Anyone Had Extremem Dizziness With Amitriptiline?
A MyFibroTeam Member asked a question 💭
Is There A Particular Medication That Is Working For Your Pain Relief? Exhaustion? Depression? Etc?
A MyFibroTeam Member asked a question 💭
Already a Member? Log in